# SDR ASAA2019120651514

- Difficulty date: December 5, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,176 hours, 14,562 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 TANK, WING REFUEL QTY GAGE INOP. GROUNDED - YES. BITE CHK SYSTEM & GAUGES, NO FAULTS, INDICATES NORMAL, REF B737-800 FIM 28-41 TASK 801. OPS NORMAL.
